# SDR YENA2018120490796

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y1162.5 BETWEEN FR 66-FR 68 AT AFT GALLEY AREA; REPLACED FLOOR BEAM-Y1162.5 BETWEEN FR 66-FR 68 AY AFT GALLEY AREA IAW SRM A320-51-72-11 AND DRWG D53472780. REF AEROMAN NR 2018-374619.
